# SDR TWAA9904503

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 947F9463
- Condition: Worn
- Location: Bus Control
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

WHILE PARKED AT THE GATE USING GROUND POWER, SMOKE WAS SEEN COMING INTO THE CABIN FROM THE LOWER ELECTRONIC COMPARTMENT.  SHUT DOWN ELECTRICAL POWER.  FOUND THE BUS CONTROL PANEL WITH BURNED WIRING.  REPLACED THE BUS CONTROL PANEL.  CHECK-C 7-6-98 STL.
